Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from hair loss. Taking finastride, weak erections, sensitive penis tip. Cure for side effects?

I am suffering from hair loss from the past 5 years.. I have been taking finastride 1 mg from the past 3 years.. My erections have weakened (i do not get a complete erection), also the tip of my penis is very sensitive? I am also unable to pull the foreskin back,due to this sensitiveness How to counter the effects of finastride?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you are taking Fenesteride for hair loss and now facing problem of erectile Dysfunction.
Finesteride is known to have side effects like decreased libido.flaccid erection and abnormal ejaculation. If these side effects persists for more than 4-5 months even after discontinuing the drug it remains permanent and very difficult to recover.
As regards your inability to-retract foreskin consult qualified Urologist or General surgeon for clinical examination You my need to get circumcised
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor